“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 178
School of Mathematics
  Title:   The action of groups on hyperbolic spaces
  Author(s):  A. Ranjbar-Motlagh
  Status:   Published
  Journal: Differential Geom. Appl.
  Vol.:  6
  Year:  1996
  Pages:   169-180
  Supported by:  IPM
  Abstract:
In this paper we investigate the action of a group on a hyperbolic space where the subgroups are geometrically finite. Several well-known results about hyperbolic and free groups follows as special cases. The proofs are based on the induced action of groups on the boundary of hyperbolic spaces.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right